Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ 3$-variétés qui ne sont pas des revêtements cycliques ramifiés sur $ S^3$


Author: José M. Montesinos
Journal: Proc. Amer. Math. Soc. 47 (1975), 495-500
MSC: Primary 55A25
DOI: https://doi.org/10.1090/S0002-9939-1975-0353293-9
Corrigendum: Proc. Amer. Math. Soc. 53 (1975), 541.
MathSciNet review: 0353293
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if $ {F_g}$ is a compact, orientable surface of genus $ g$, then $ {S^1} \times {F_g}$ is not a cyclic branched covering of $ {S^3}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55A25

Retrieve articles in all journals with MSC: 55A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0353293-9
Keywords: Cyclic branched covering spaces, three manifolds, three-sphere, two manifolds
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society